# SDR SWAA2016061352796

- Difficulty date: May 23, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 41,000 hours, 20,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER MOPSILL INNER CHORD CORRODED BETWEEN BS 951 TO BS 992, UPPER SURFACE.  R & R CHORD IAW SRM & DWG.
